MathSciNet Relay Station
MathSciNet bibliographic data
MR592387 (82d:46070) 46H05
Kowalski, S.; Słodkowski, Z. A characterization of multiplicative linear functionals in Banach algebras. Studia Math. 67 (1980), no. 3, 215–223.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement